Follow
Hara Charalambous
Hara Charalambous
Verified email at math.auth.gr
Title
Cited by
Cited by
Year
Extremal Betti numbers and applications to monomial ideals
D Bayer, H Charalambous, S Popescu
arXiv preprint math/9804052, 1998
1301998
Resolutions obtained by iterated mapping cones
H Charalambous, EG Evans
Journal of Algebra 176 (3), 750-754, 1995
471995
Minimal systems of binomial generators and the indispensable complex of a toric ideal
H Charalambous, A Katsabekis, A Thoma
Proceedings of the American Mathematical Society 135 (11), 3443-3452, 2007
432007
Betti numbers of multigraded modules
H Charalambous
Journal of Algebra 137 (2), 491-500, 1991
431991
Resolutions with a given Hilbert function
H Charalambous, E Graham Evans
CONTEMPORARY MATHEMATICS 159, 19-19, 1994
241994
Betti numbers for modules of finite length
H Charalambous, EG Evans, M Miller
Proc. Amer. Math. Soc 109, 63-70, 1990
231990
Problems on Betti numbers of finite length modules
H Charalambous, EG Evans Jr
Free resolutions in commutative algebra and algebraic geometry (Sundance, UT …, 1992
201992
Free resolutions fo rmultigraded modules: a generalization of Taylor's construction
H Charalambous, A Tchernev
arXiv preprint math/0207040, 2002
142002
Markov bases and generalized Lawrence liftings
H Charalambous, A Thoma, M Vladoiu
Annals of Combinatorics 19 (4), 661-669, 2015
132015
Dynamic team theory of stochastic differential decision systems with decentralized noisy information structures via Girsanov's measure transformation
CD Charalambous, NU Ahmed
arXiv preprint arXiv:1309.1913, 2013
122013
Poincaré series and resolutions of the residue field over monomial rings
H Charalambous, A Reeves
Communications in Algebra 23 (6), 2389-2399, 1995
121995
Binomial fibers and indispensable binomials
H Charalambous, A Thoma, M Vladoiu
Journal of Symbolic Computation 74, 578-591, 2016
112016
Markov complexity of monomial curves
H Charalambous, A Thoma, M Vladoiu
Journal of Algebra 417, 391-411, 2014
112014
On simple A-multigraded minimal resolutions
H Charalambous, A Thoma
Contemporary Mathematics 502, 33, 2009
102009
Minimal generating sets of lattice ideals
H Charalambous, A Thoma, M Vladoiu
Collectanea mathematica 68 (3), 377-400, 2017
92017
On the generalized Scarf complex of lattice ideals
H Charalambous, A Thoma
Journal of Algebra 323 (5), 1197-1211, 2010
92010
Markov bases of lattice ideals
H Charalambous, A Thoma, M Vladoiu
arXiv preprint arXiv:1303.2303, 2013
82013
A deformation theory approach to betti numbers of finite length modules
H Charalambous, EG Evans
Journal of Algebra 143 (1), 246-251, 1991
71991
Multigraded modules
H Charalambous, C Deno
New York J. Math 7, 1-6, 2001
62001
On the denominator of the Poincaré series for monomial quotient rings
H Charalambous
Communications in Algebra 35 (9), 2872-2878, 2007
52007
The system can't perform the operation now. Try again later.
Articles 1–20